# SDR SWAA011187

- Difficulty date: April 18, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 60,964 hours, 49,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 6996
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY & SVC DOOR EMERGENCY EXIT LIGHTS INOP. R&R POWER SUPPLY PER MM.
